💥 Conquer Your Migraine, Own Your Day!
Motrin IB Migraine Liquid Gel Caps provide fast and effective relief from migraine headaches with 200 mg of ibuprofen per capsule. This caffeine-free and dye-free formula is designed for adults 18 and older, targeting not just pain but also associated symptoms like nausea and sensitivity to light and sound. With 80 capsules in each bottle, it's your go-to solution for migraine management.
A**R
Works Fast
Works Faster than other brands
L**E
👍
👌
L**
👍
Definitivamente las mejores.
A**H
I suffer from migraines
This is the best product I’ve tried. I originally ran across it in cvs. I loved how quickly my migraine went away without the caffeine and jitters other products have for migraine. I then search for the bigger bottle on Amazon. It has definitely saved me lots!
L**L
Works as well as Excedrin Migraine!
I am no longer allowed to take anything with aspirin in it because I'm now taking blood thinners. Excedrin Migraine has always been my 'go-to' if I got a breakthrough migraine when my Topiramate didn't work as well as it should, so when my doc said no aspirin products I was concerned, to say the least! I Googled non-aspirin OTC migraine meds and Motrin Migraine came up, so I decided to give it a try. It works great!
D**R
It’s ibuprofen in gel cap form
I use ibuprofen when my back is sore, and I prefer gel caps over tablets. Although it’s labeled for migraines, the gel caps have the same ingredient and dosage as the regular MotrinIB tablets.When I do get a migraine, I prefer Excedrin over MotrinIB. Excedrin Migraine has the exact same ingredients in the same dosages as Excedrin Extra Strength. Like regular MotrinIB and MotrinIB Migraine, the only difference is the packaging and marketing of the product.
D**A
Pills
Nice pills it very good for my migraine
D**.
Expiration date was in less than 3 months
Works well, but ordered in April and expiration date was July.
Trustpilot
1 month ago
1 month ago